tingling feet and legs

Discussion in 'Fibromyalgia Main Forum' started by SuzzyBee, Oct 7, 2005.

  1. SuzzyBee

    SuzzyBee New Member

    I have another question, too.
    I have been taking Guai since February of this year, and I am up to 1200mg twice a day.
    The book said that I would know when I get to my dose, but I have not felt whacked by the Guai kicking in. However I have noticed my feet and lower legs have been tingling constantly and hurting a lot lately. At night they keep me awake. I find myself constantly rubbing them and fidgeting. Could this be the Guai attacking the fibro in my legs and feet?
    I can't wait for this medication to make me feel better again.

    Sue in New Hampshire
  2. JLH

    JLH New Member

    I know absolutely nothing about the Guai treatment; however, I do know that my leg and foot are tingling/numb due to a pinched nerve in my back.

    However, if you had a pinched nerve in your back, you would probably know it - because it causes horrific pain - pain to the point that you can not stand up and walk!!

    Take care,
    Janet
  3. spmary

    spmary New Member

    Hi suzzybee I have that with my feet but not the hands. MY neuro did a test and said it was neuropathy, and I take neurotin. Helps alot. I also take tramadol for pain of FM. Maybe you should see the doctor. Mary